# SDR RAIA00403005

- Difficulty date: March 2, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 12,393 hours, 12,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 8152403
- Part serial: 9904022
- Condition: Malfunctioned
- Location: Lt Acm
- Part time: 10,141 hours, 10,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT. APPEARS TO BE CONNECTED WITH NR 1 PACK. MAINTENANCE TROUBLE SHOT AND DEFERRED LT PACK IAW MEL. SUBSEQUENTLY MAINTENANCE CLEARED DMI BY REMOVING AND REPLACING LT AIR CYCLE MACHINE.
